So I've bee using calorie counter for about 2 months now, and I have been eating about 1200-1300 calories per day. I bought some multi vitamins because I want to make sure that I am getting all my vitamins and minerals. So everyday I will take my 2 multivitamins and a vitamin C tablet.
My mother and a few other people told me that they can cause weight gain, because they do something to your metabolism. And its like Im eating another meal? Now I am trying to LOSE weight, so any opinions would be greatly appreciated!!
A basic rule is, if it doesn't have calories, it can't cause you to gain weight.
That being said, unless your multivitamin have a bunch of calories in them, no, they cannot cause you to gain noticable weight. Vitamin is short for "Vital Amino Acid". They are what your body needs to produce hormones, enzymes, and antioxidants.
If you decided to eat salt all day long, you wouldn't gain any weight because salt doesn't have calories - granted you'd be very thirsty and dry lol.
Vitamins won't make you gain weight, but you might not be eating enough. Sounds to me like you're eating below your BMR, which is not recommended. Your metabolism can slow down. Using your stats (18, 5'5", 164 lbs) and the phord.com calculator, your BMR comes up as 1527 calories. Check it out, it provides information on deficits and the like. Also, the recommended minimum for teenage women is 1500 calories anyways, and more if you're active.
actually vitamins mean "VITAL AMINES"... not amino acids... there's a difference... not that it really matters to your question... but vitamins provide what ur body doesn't make on its own and is needed to help in bodily functions. On top of that, vitamins have a negliable amount of calories and will only do u good (unless u massively overdose of course)
no a multi vitamin should not cause weight gain i actually heard about many people talking about how its easier to lose weight with a multivitamin because your getting more vitamins your body doesnt need to 'hold onto' those extra pounds
The side effects of allergy medications keep some people from using them. Natural remedies can be a great alternative, but some are more effective than others.